MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15; SHOULDER GLENOID BASEPLATE
Catalog Number 04.01.0154
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months from the primary, revision surgery due to infection.The surgeon revised all the implants.
 
Additional Manufacturer Narrative
Batch review performed on 16-aug-2023.Lot 2242347: (b)(4) items manufactured and released on 25-jan-2023.Expiration date: 2028-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 16-aug-2023: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot 2240240: (b)(4) items manufactured and released on 28-nov-2022.Expiration date: 2027-11-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2244673: (b)(4) items manufactured and released on 27-dic-2022.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452) lot 2244669: (b)(4) items manufactured and released on 27-dec-2022.Expiration date: 2027-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0006 std humeral diaphysis - cementless - 11 (k170452) lot 2117678: (b)(4) items manufactured and released on 21-mar-2022.Expiration date: 2027-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2219868: (b)(4) items manufactured and released on 17-jan-2023.Expiration date: 2027-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Review for reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot 2237445: (b)(4) items manufactured and released on 4-nov-2022.Expiration date: 2027-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager: from the visual inspection of the returned devices, it is possible to establish taht the explants do not show anything to be highlighted.Information of the fu: data of returned devices: 20 september 2023.Visual inspection of the devices.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17669144
Report Number3005180920-2023-00681
Device Sequence Number17723217
Product Code PHX
UDI-Device Identifier07630040706414
UDI-Public07630040706414
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0154
Device Lot Number2242347
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown